Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shirshov, Anatolii Illarionovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 20

Number of views:
This page:602
Abstract pages:4535
Full texts:2263
References:83

http://www.mathnet.ru/eng/person22491
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222605

Publications in Math-Net.Ru
1985
1. A. I. Shirshov, “A ternary projective plane”, Algebra Logika, 24:3 (1985),  365–370  mathnet  mathscinet
1981
2. A. I. Shirshov, A. A. Nikitin, “On the theory of projective planes”, Algebra Logika, 20:3 (1981),  330–356  mathnet  mathscinet
1971
3. A. I. Shirshov, “On the definition of the binary Lie property”, Algebra Logika, 10:1 (1971),  100–102  mathnet  mathscinet
1967
4. A. I. Shirshov, “Some positively definable group varieties”, Sibirsk. Mat. Zh., 8:5 (1967),  1190–1192  mathnet  mathscinet  zmath; Siberian Math. J., 8:5 (1967), 910–912
1966
5. A. I. Shirshov, “Certain identical relations in algebras”, Sibirsk. Mat. Zh., 7:4 (1966),  963–966  mathnet  mathscinet  zmath; Siberian Math. J., 7:4 (1966), 771–773
1963
6. A. I. Shirshov, “On certain near-Engel groups”, Algebra i Logika. Sem., 2:5 (1963),  5–18  mathnet  mathscinet
1962
7. A. I. Shirshov, “On the bases of a free Lie algebra”, Algebra i Logika. Sem., 1:1 (1962),  14–19  mathnet  mathscinet
8. A. I. Shirshov, “On a hypothesis of the theory of Lie algebras”, Sibirsk. Mat. Zh., 3:2 (1962),  297–301  mathnet  mathscinet  zmath
9. A. I. Shirshov, “Some algorithm problems for Lie algebras”, Sibirsk. Mat. Zh., 3:2 (1962),  292–296  mathnet  mathscinet
10. A. I. Shirshov, “Some algorithmic problems for $\varepsilon$-algebras”, Sibirsk. Mat. Zh., 3:1 (1962),  132–137  mathnet  mathscinet  zmath
1958
11. A. I. Shirshov, “On the Levitzki problem”, Dokl. Akad. Nauk SSSR, 120:1 (1958),  41–42  mathnet  mathscinet  zmath
12. A. I. Shirshov, “Some questions in the theory of rings close to associative”, Uspekhi Mat. Nauk, 13:6(84) (1958),  3–20  mathnet  mathscinet  zmath
13. A. I. Shirshov, “On free Lie rings”, Mat. Sb. (N.S.), 45(87):2 (1958),  113–122  mathnet  mathscinet  zmath
1957
14. A. I. Shirshov, “On rings with identity relations”, Mat. Sb. (N.S.), 43(85):2 (1957),  277–283  mathnet  mathscinet  zmath
15. A. I. Shirshov, “On some non-associative null-rings and algebraic algebras”, Mat. Sb. (N.S.), 41(83):3 (1957),  381–394  mathnet  mathscinet  zmath
1956
16. A. I. Shirshov, “Some theorems on immersion for rings”, Mat. Sb. (N.S.), 40(82):1 (1956),  65–72  mathnet  mathscinet  zmath
17. A. I. Shirshov, “On special $J$-rings”, Mat. Sb. (N.S.), 38(80):2 (1956),  149–166  mathnet  mathscinet  zmath
1954
18. A. I. Shirshov, “Subalgebras of free commutative and free anticommutative algebras”, Mat. Sb. (N.S.), 34(76):1 (1954),  81–88  mathnet  mathscinet  zmath
1953
19. A. I. Shirshov, “On the representation of Lie rings as associative rings”, Uspekhi Mat. Nauk, 8:5(57) (1953),  173–175  mathnet  mathscinet  zmath
20. A. I. Shirshov, “Subalgebras of free Lie algebras”, Mat. Sb. (N.S.), 33(75):2 (1953),  441–452  mathnet  mathscinet  zmath

1981
21. L. A. Bokut', A. I. Shirshov, “Second enlarged session of seminar “Ring Theory”, April 7–9, 1980”, Uspekhi Mat. Nauk, 36:2(218) (1981),  229–232  mathnet
1977
22. P. S. Aleksandrov, V. I. Arnautov, Yu. M. Ryabukhin, L. A. Skornyakov, A. I. Shirshov, “Vladimir Aleksandrovich Andrunakievich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 32:4(196) (1977),  271–275  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:4 (1977), 245–251
23. Yu. L. Ershov, Yu. I. Merzlyakov, A. I. Shirshov, “In memory of Mikhail Ivanovich Kargapolov”, Uspekhi Mat. Nauk, 32:1(193) (1977),  145–149  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:1 (1977), 141–147
1972
24. A. I. Shirshov, M. I. Kargapolov, L. A. Bokut', E. N. Kuz'min, A. M. Slin'ko, I. P. Shestakov, “Konstantin Aleksandrovich Zhevlakov”, Mat. Zametki, 12:3 (1972),  233–237  mathnet  mathscinet  zmath; Math. Notes, 12:3 (1972), 575–577
1968
25. P. S. Aleksandrov, Yu. L. Ershov, M. I. Kargapolov, E. N. Kuz'min, D. M. Smirnov, A. D. Taimanov, A. I. Shirshov, “Anatolii Ivanovich Mal'tsev (obituary)”, Uspekhi Mat. Nauk, 23:3(141) (1968),  159–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 23:3 (1968), 157–168
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021